# SDR COEA2016100275803

- Difficulty date: October 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572108212
- Condition: Corroded
- Location: Frm 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 24 FLANGE HAD CORROSION,  STRINGERS 3 - 3AR.   REPAIR IAW ES-4448/16.
